SLANT SUBMANIFOLDS OF SEMI-RIEMANNIAN MANIFOLDS


Aydin G., COKEN A. C.

INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS, vol.10, no.10, 2013 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 10 Issue: 10
  • Publication Date: 2013
  • Doi Number: 10.1142/s0219887813500588
  • Journal Name: INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Keywords: Riemannian manifold, semi-Riemannian manifold, lightlike manifold, slant submanifold, semi-Riemannian product structure

Abstract

In this study, we search slant submanifolds of almost product semi-Riemannian manifold. Accordingly, we investigate slant submanifolds of semi-Riemannian manifold by making the classifications as slant Riemannian, slant semi-Riemannian and slant lightlike submanifold. Moreover, we add the theorems which characterize existence of slant submanifold.